It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am only 19 and have been losing my hair for about a year now. I am on hair-loss meds & they are not working. Can this be because of the adderall? With in the past 3 months I have started to take about 120mg (4 30mg pills NOT the xr) a day. Over the last 6 weeks the hair-loss has been very drastic. Can this be because of the adderall? I am also getting some kind of dry reddish blotchy rash on my face. (just a little patch about a half a inch from under my left eye)

I am '6 tall & about 160 pounds (I was almost 200lbs a few months ago.)
I have been on Adderall since I was 15
(just in case that info helps any)





All times are GMT -7. The time now is 03:24 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!